# SDR QXEA2021032800148

- Difficulty date: March 25, 2021
- Submitted: March 28, 2021
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 11,027 hours, 6,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Mat
- Condition: Unsecure
- Location: Aft Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LAV FLOORING  LOOSE TRIPPING HAZARD. PLACED ON MEL. MEL  CLEARED BY REINSTALLED AFT LAV FLOOR MAT IAW E75 AMM 25-24-02-400-801-A. PLACARDS REMOVED.  CLEAR MEL. RETURNED TO SERVICE.
